MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ NEONATAL, PRE-WIRED, RADIOLUCENT MONITORING ELECTRODE WITH CLEAR TA; ELECTROCARDIOGRAPHIC ELECTRODE, SINGLE-USE

3M HEALTH CARE 3M¿ RED DOT¿ NEONATAL, PRE-WIRED, RADIOLUCENT MONITORING ELECTRODE WITH CLEAR TA; ELECTROCARDIOGRAPHIC ELECTRODE, SINGLE-USE
Model Number 2269T
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Purulent Discharge (1812); Erythema (1840); Skin Tears (2516); Blister (4537); Swelling/ Edema (4577); Skin Maceration (4841)
Date of Event 10/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample was not returned.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to determine the root cause of the alleged injury or whether a patient plate was the root cause.This is an on-going low-level issue which was identified through customer complaints.Multiple studies are regularly conducted that have demonstrated appropriate device biocompatibility and safety performance criteria when the device is used appropriately on humans.Known failure modes include allergies and sensitivities to adhesives or other components and incorrect use of product.
 
Event or Problem Description
A 3-week-old female experienced left lower chest erythema, edema, skin tears, maceration and two blisters with purulent drainage 24-hours post application of 3m¿ red dot¿ neonatal, pre-wired, radiolucent monitoring electrode with clear tape, 2269t.Medical treatment was reportedly required and was noted as wound care consult.Exufiber® ag+ with hydrolock® and allevyn silicone dressings were applied for 4 days, as the blisters drained the purulent fluid.Subsequently, allevyn silicone dressings were utilized for 3 additional days.

Brand Name
3M¿ RED DOT¿ NEONATAL, PRE-WIRED, RADIOLUCENT MONITORING ELECTRODE WITH CLEAR TA
Common Device Name
ELECTROCARDIOGRAPHIC ELECTRODE, SINGLE-USE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15876389
Report Number2110898-2022-00120
Device Sequence Number5446287
Product Code DRX
UDI-Device Identifier10707387140929
UDI-Public10707387140929
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model Number2269T
Device Catalogue Number2269T
Device Lot Number202407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient SexFemale
Patient Weight3 KG
Patient EthnicityNon Hispanic
Patient RaceWhite